MAUDE Adverse Event Report: CUTERA, INC TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Model Number TRUSCULPT ID 16CM^2 HANDPIECE
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907); Excessive Heating (4030)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The detachable handpiece is in transit to the manufacturer and has not been received on 1/2/2019.
 
Event or Problem Description
Detachable handpiece temperature sensor malfunction during energy delivery.The handpiece is pending return for further testing and root cause analysis.Adult, female experienced a partial thickness burn requiring professional medical management.
 
Event or Problem Description
The trusculpt id was returned to cutera for comprehensive inspection and testing.The trusculpt id console behaved as intended, was not defective, and did not malfunction in any way.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC
3240 bayshore blvd
brisbane CA 94005
MDR Report Key8210985
Report Number2954354-2018-00002
Device Sequence Number16673829
Product Code PBX
UDI-Device Identifier00816722022448
UDI-Public010081672202244811180928
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K180709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberTRUSCULPT ID 16CM^2 HANDPIECE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;